MathSciNet Relay Station
MathSciNet bibliographic data
MR2191185 (2006h:49018) 49J40 (47J20 90C29 90C47)
Konnov, Igor V. A scalarization approach for vector variational inequalities with applications. J. Global Optim. 32 (2005), no. 4, 517–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement